It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: osteoporosis

Re: osteoporosis

[ Back to Messages ]

Message

Posted by Toni on December 03, 1999 at 07:58:26:

In Reply to: Re: osteoporosis posted by Marge on December 02, 1999 at 16:52:25:

: : : I have Gerd and fosamax seems to activate it.
: : : Is there a way to take it and avoid this?
: : : Would prefer this medication to Miacalcin.

: :
: : Marge,

: : I thought with Gerd you couldn't take Fosamax...I have been on Fosamax for a month now. Had heartburn off and on for years. Last week I had trouble swallowing, and pain in the chest upon swallowing, so discontinued the Fosamax immediately. I'm disappointed, but prefer not to have esophagus problems. My doctor said he would change me to Evista if I couldn't tolerate the Fosamax.

: : I'm calling the doctor tommorrow to make an appointment.

: : Toni:)

: Toni, thanks for your reply. I had the same trouble so changed to Miacalcin nasal
: spray. It works fine.

: Marge


Marge,

Glad to hear the Miacalcin is working okay for you. I have an appointment next week to discuss meds with my doctor. Also going to ask her to refer me to a specialist here who specializes in osteo - it takes 6 months to get in but I think it will be worth it. Seems like there is more and more coming out these days on osteo. I also bought the book "Strong Women Stay Young" - that has some good weight exercises in it. - NOW - if I can get myself in gear and on a program with the weights too!

Toni:)


Follow Ups




All times are GMT -7. The time now is 02:25 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!